# SDR SWIA201642922

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 35,011 hours, 20,759 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GEAR DISAGREEMENT AFTER TAKEOFF.  TIGHTENED PX03 BRACKET. ALL CHECKED GOOD.  ADJUSTED SENSOR PX03 IAW AMM. SWUNG GEAR SEVERAL TIMES WITH NO DEFECTS NOTED. ALL CHECKS GOOD.
